Is hair loss a side effect of Depakote?
- 7 Apr 2004 by mollyp
- depakote, side effect
I was being treated with Depakote and experienced hair loss. I have been off Depkote for a lest 6 weeks and I'm still experiencing about the same amount of hair loss. When will it stop? Is the hair loss permanent? How can I prevent it from happening more?
7 Apr 2004
Hair loss is known with this drug. It's usually reversible & should grow back now that you have stopped it. Some people have found that zinc supplements seem to have some benefit in preventing drug-induced hair loss as zinc plays a role in hair production. :)
7 Jul 2012
If you have stopped taking Depakote, it may take 3 months to see a difference in your hair. My doctor put me on 1000 mg of Biotin for hair loss. It also will take months to see results.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My daughter began using depakote in Feburary on a slowly increasing dose until she reached a maximum dosage of 2000 mg per day. The side effects are ...
1 answer • 21 Sep 2010
I started taking this Macrobid on Dec 28/10 for 1 week twice a day and then about a week later I noticed loss of hair on my pillow and when washing ...
4 answers • 1 Feb 2011
I have internal uterine fibroids. I completed ~4 months of Progesterone therapy which didn't help. I've been on Lupron for 5 months and ...
1 answer • 2 Jun 2011
I started taking Qsymia in November 2012 and had to stop in June 2013 due to hair loss. I lost 55 lbs and was very happy with the way it helped me ...
5 answers • 8 Jul 2013
I am 54 years old and have a full head of hair. I recently started Testim therapy 5 weeks age and read that hair loss could be a side effect to the ...
0 answers • 15 Jan 2014